Hi everyone do you shake with anxiety? i can shake very Noticibly almost parkinson like, my head does too! hands
I'ts awfull when in public..I feel people stare at me..... Sometimes even my teeth chatter , anyone else...i know breathing can help but this is the worse symptom i have of them all... Thanks TS
although i do shake like a Chihuahua trapped in an ice box, my most distressing symptom is when i feel this intense pressure, anxiety within my heart, it feels like my heart can not beat properly and almost like my body is going into shock. I can not breath and i feel like i'm going to collaspe, every moment of my body further intenfies the heart feeling and makes it so much worse..... I just feel like i'm going to die!
Woke this morning shaking like mad. But no one else would have noticed. It is a inside trembling that hits. Took clonazapam and got out to do errands. I had noticed the breathing difficulty Julie mentions yesterday, but didn't go out so didn't pay attention.
Aren't you taking meds for anxiety? Or are you cutting back? Or like me holding off until major anxiety strikes when out to pop a pill???
I wait till i am bad then take one, but here's the deal i took diazepam last night 5mg total wake up today feeling odd, sat here on pc for 10min then WHAM!!!!!! violent pull to the right again like my brain burst then the palps start...... what is causing that??? I even lay in bed and did a relax for a bit........ Not sure why these kind of surges happen... like somone kicked me to the right or left...... no time to even think. Scares the crappers out me!
I think at least part of your anxiety would be alleviated by taking meds at intervals. Did doc recommend clonazapam twice a day? Mine lets me take as needed. Have some days when taking at night is ok. Other days, like today, very apparent I am not getting out of apt. until I take half dose. You know clonazapam is long acting anti anxiety. Valium not so much. We are all alike in that we believe not necessary to take pill until in panic mode. At least many of us are like this. LOL
Back to the the scary part, the morning head pulls with palpitations. I've had most every symptom in the book, Tony, but that one has me stumped.
Have you mentioned it to your doc? Isn't this what we discussed before as surges. Think you told doc about them.
Bottom line: if you are like me, you will do better by breaking your clonazapm into separate doses. At least while you are in clear need (shaking): I think each day is different. Depends on what happened the day or night before. Like bad news at night may make us wake shaky next day. Or we might be scared of something coming up? Or, as is very usual, scared to contact doc for help when meds aren't working as we think they should. Take care.
Hi silly girl yes i mean the surges etc... pulls to the left right dizzy but really quick before you can process it grab anything near bye !..you can get the normal dizzy slightly..then this is really agressive. I might break up during the day clonezepams, I noticed if sleep bad its' 10x worse
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.